Title

A quick trip through fibration structures

Document Type

Article

Publication Date

1-1-2020

Subject Area

ARRAY(0x55e57a9fbca8)

Abstract

In this article we review the classical results about the existence of fibered structures for real and complex singularities in the local setting, commonly known in the literature as Milnor’s fibration structures. After reviewing the classical studies, we describe some generalizations in two main directions, namely, the existence of open book structures on semi- algebraic manifolds, and the existence of the Milnor fibration in a stratified sense. The author A. A. do Espirito Santo thanks Professor Juliana Roberta Theodoro de Lima (UFAL) and also thanks his home institution Federal University of Recôncavo of Bahia (UFRB) for supporting his post doc period at Federal University of Alagoas (UFAL). The author R. N. Araújo dos Santos acknowledges the Fapesp grants 2017/20455-3 and 2019/21181-0, and the CNPq grant 313780/2017-0, for partially supporting this project.

Publication Title

Journal of Singularities

Volume

22

First Page

134

Last Page

158

Digital Object Identifier (DOI)

10.5427/jsing.2020.22i

ISSN

19492006

Share

COinS